Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Existence and analytic regularity of certain solutions for the generalized BBM-Burgers equation in $\mathbb R^n$

Tom 119 / 2017

Guochun Wu Annales Polonici Mathematici 119 (2017), 69-78 MSC: Primary 76W05; Secondary 35Q35. DOI: 10.4064/ap3995-3-2017 Opublikowany online: 7 April 2017

Streszczenie

We study the existence and analytic regularity of local solutions for the generalized Benjamin–Bona–Mahony–Burgers equation in $\mathbb R^n$. The results are obtained by the convolution method and the Fourier transformation method combined with the fixed point method.

Autorzy

  • Guochun WuSchool of Mathematical Sciences
    Huaqiao University
    Quanzhou 362021, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek